Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What causes weakness in legs when suffering from diabetes and high BP?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2002
Answered : 2448 Questions
My husband is diabetic and has high bp. He just took it while resting and it is 103/68 with a pulse of 83 and complaining of leg weakness. Should I get him to a doctor
Posted Mon, 17 Mar 2014 in General Health
Answered by Dr. Praveen G 2 hours later
Brief Answer: Wait and take two more readings of Blood pressure Detailed Answer: Hello, Welcome to Health care magic, Its my pleasure to answer your query. Blood pressure of 103/68 and pulse of 83 is near normal and it shows that your husband's blood pressure is under good control. He may be having leg weakness due to decreased sugar levels.So,you check his sugar levels once and confirm it. I would suggest your husband to take two more recordings of blood pressure at 15 min interval.If Blood pressure is continuously falling below 90/60 and feeling dizzy,confused,immediately consult your treating physician.Otherwise,no need. Check your blood pressure and blood sugars regularly.Also don't miss your medications. Hope i have answered your query. If any further query,feel free to post. Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor